# SDR CA041115004

- Difficulty date: November 11, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 27,054 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Intermittent
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE PILOT OBSERVED THAT ONLY ONE GENERATOR WAS ACCEPTING LOAD.  DECIDED TO RETURN TO DEPARTURE AERODROME WITHOUT CARRYING OUT ANY CONFIRMATION CHECKS.  A SUBSEQUENT MAINTENANCE INSPECTION DETERMINED THAT AT LIGHT ELECTRICAL LOADS BOTH GENERATORS DO NOT ALWAYS STAY ON LINE. BOTH GENERATORS WERE CONFIRMED TO BE WORKING. BOTH GENERATOR INDICATING SYSTEMS WERE CONFIRMED TO BE FUNCTIONAL.
